Cookies?
Library Header Image
LSE Research Online LSE Library Services

Optimum designs for the equality of parameters in enzyme inhibition kinetic models

Atkinson, Anthony C. and Bogacka, Barbara (2014) Optimum designs for the equality of parameters in enzyme inhibition kinetic models. Journal of Statistical Planning and Inference, 144 (1). pp. 47-54. ISSN 0378-3758

Full text not available from this repository.

Identification Number: 10.1016/j.jspi.2012.07.011

Abstract

A general model for enzyme kinetics with inhibition, the "mixed" inhibition model, simplifies to the non-competitive inhibition model when two of the parameters are equal. We reparameterize the model and provide designs for investigating the equality of parameters, which corresponds to a scalar parameter δ being zero. For linear models T-optimum designs for discriminating between models in which δ is, and is not, equal to zero are identical to designs in which the estimate of δ has minimum variance. We show that this equality does not hold for our nonlinear model, except as δ approaches zero. We provide optimum discriminating designs for a series of parameter values. presents analytical expressions for the D-optimum design for the four parameters of the mixed inhibition model.

Item Type: Article
Official URL: http://www.journals.elsevier.com/journal-of-statis...
Additional Information: © 2012 Elsevier B.V.
Subjects: H Social Sciences > HA Statistics
Q Science > QA Mathematics
Sets: Departments > Statistics
Date Deposited: 14 Aug 2012 10:35
Last Modified: 25 Nov 2015 12:04
URI: http://eprints.lse.ac.uk/id/eprint/45337

Actions (login required)

View Item View Item